The signature operator on manifolds with a conical singular stratum
From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut, Astérisque, no. 328 (2009), p. 1-44
The full text of recent articles is available to journal subscribers only.
@incollection{AST_2009__328__1_0,
     author = {Br\"uning, Jochen},
     title = {The signature operator on manifolds with a conical singular stratum},
     booktitle = {From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut},
     editor = {Dai Xianzhe and L\'eandre R\'emi and Xiaonan Ma and Zhang Weiping},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {328},
     year = {2009},
     pages = {1-44},
     language = {en},
     url = {http://www.numdam.org/item/AST_2009__328__1_0}
}
The signature operator on manifolds with a conical singular stratum, in From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut, Astérisque, no. 328 (2009), pp. 1-44. http://www.numdam.org/item/AST_2009__328__1_0/

[1] M. F. Αtiyah, V. K. Patodi & I. M. Singer - "Spectral asymmetry and Riemannian geometry. I", Math. Proc. Cambridge Philos. Soc. 77 (1975), p. 43-69. | Article | Zbl 0297.58008

[2] W. Ballmann & J. Brüning - "On the spectral theory of manifolds with cusps", J. Math. Pures Appl. 80 (2001), p. 593-625. | Article | Zbl 1049.58026

[3] W. Ballmann, J. Brüning & G. Carron - "Regularity and index theory for Dirac-Schrödinger systems with Lipschitz coefficients", J. Math. Pures Appl. 89 (2008), p. 429-476. | Article | Zbl 1145.35353

[4] N. Berline, Ε. Getzler & M. Vergne - Heat Kernels and Dirac Operators, Grundlehren Text Editions, Springer, 2004. | Zbl 1037.58015

[5] J.-M. Bismut & J. Cheeger - "η-invariants and their adiabatic limits", J. Amer. Math. Soc. 2 (1989), p. 33-70. | Zbl 0671.58037

[6] J.-M. Bismut & J. Cheeger, "Families index for manifolds with boundary, superconnections, and cones. I. Families of manifolds with boundary and Dirac operators", J. Funct. Anal. 89 (1990), p. 313-363. | Article | Zbl 0696.53021

[7] J.-M. Bismut & J. Cheeger, "Families index for manifolds with boundary, superconnections and cones. II. The Chern character", J. Funct. Anal. 90 (1990), p. 306-354. | Article | Zbl 0711.53023

[8] J.-M. Bismut & J. Cheeger, "Remarks on the index theorem for families of Dirac operators on manifolds with boundary", in Differential geometry, Pitman Monogr. Surveys Pure Appl. Math., vol. 52, Longman Sci. Tech., 1991, p. 59-83. | Zbl 0727.58045

[9] J.-M. Bismut & D. S. Freed - "The analysis of elliptic families. I. Metrics and connections on determinant bundles", Comm. Math. Phys. 106 (1986), p. 159-176. | Article | Zbl 0657.58037

[10] J.-M. Bismut & D. S. Freed, "The analysis of elliptic families. II. Dirac operators, eta invariants, and the holonomy theorem", Comm. Math. Phys. 107 (1986), p. 103-163. | Zbl 0657.58038

[11] J. Brüning & M. Lesch - "Hilbert complexes", J. Funct. Anal. 108 (1992), p. 88-132. | Article | Zbl 0826.46065

[12] J. Brüning & R. Seeley - "An index theorem for first order regular singular operators", Amer. J. Math. 110 (1988), p. 659-714. | Article | Zbl 0664.58035

[13] J. Brüning & R. Seeley, "The expansion of the resolvent near a singular stratum of conical type", J. Funct. Anal. 95 (1991), p. 255-290. | Article | Zbl 0739.35043

[14] A.-P. Calderon & R. Vaillancourt - "On the boundedness of pseudo-differential operators", J. Math. Soc. Japan 23 (1971), p. 374-378. | Article | Zbl 0203.45903

[15] J. Cheeger - "Spectral geometry of singular Riemannian spaces", J. Differential Geom. 18 (1983), p. 575-657. | Article | Zbl 0529.58034

[16] J. Cheeger, "η-invariants, the adiabatic approximation and conical singularities. I. The adiabatic approximation", J. Differential Geom. 26 (1987), p. 175-221. | Article | Zbl 0623.58021

[17] J. Cheeger & X. Dai - "L 2 -cohomology of spaces with non-isolated conical singularities and non-multiplicativity of the signature", in Riemannian Topology and Geometric Structures on Manifolds, Progress in Mathematics, vol. 271, 2008, p. 1-24. | Zbl 1222.58013

[18] X. Dai - "Adiabatic limits, nonmultiplicativity of signature, and Leray spectral sequence", J. Amer. Math. Soc. 4 (1991), p. 265-321. | Article | Zbl 0736.58039

[19] T. Hausel, E. Hunsicker & R. Mazzeo - "Hodge cohomology of gravitational in-stantons", Duke Math. J. 122 (2004), p. 485-548. | Article | Zbl 1062.58002

[20] E. Hunsicker - "Hodge and signature theorems for a family of manifolds with fibre bundle boundary", Geom. Topol. 11 (2007), p. 1581-1622. | Article | Zbl 1132.58013

[21] E. Hunsicker & R. Mazzeo - "Harmonic forms on manifolds with edges", Int. Math. Res. Not. 2005 (2005), p. 3229-3272. | Article | Zbl 1089.58007

[22] T. Kato - Perturbation theory for linear operators, Grund. math. Wiss., vol. 132, Springer, 1966. | Zbl 0148.12601

[23] H. B. J. Lawson & M.-L. Michelsohn - Spin geometry, Princeton Mathematical Series, vol. 38, Princeton University Press, 1989. | Zbl 0688.57001

[24] W. Magnus, F. Oberhettinger & R. P. Soni - Formulas and theorems for the special functions of mathematical physics, Grund. math. Wiss., vol. 52, Springer, 1966. | Zbl 0143.08502

[25] E. Witten - "Global gravitational anomalies", Comm. Math. Phys. 100 (1985), p. 197-229. | Article | Zbl 0581.58038